Banach Journal of Mathematical Analysis
- Banach J. Math. Anal.
- Volume 7, Number 2 (2013), 15 -29 .
Refinements and reverses of means inequalities for Hilbert space operators
In this paper we derive some improvements of means inequalities for Hilbert space operators. More precisely, we obtain refinements and reverses of the arithmetic-geometric operator mean inequality. As an application, we also deduce an improved variant for the refined arithmetic--Heinz mean inequality. We also present some eigenvalue inequalities for differences of certain operator means.
Banach J. Math. Anal., Volume 7, Number 2 (2013), 15 -29 .
First available in Project Euclid: 20 March 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hirzallah , Omar; Kittaneh, Fuad; Krnic, Mario; Lovricevic, Neda; Pecaric, Josip. Refinements and reverses of means inequalities for Hilbert space operators. Banach J. Math. Anal. 7 (2013), no. 2, 15 --29. doi:10.15352/bjma/1363784220. https://projecteuclid.org/euclid.bjma/1363784220